Abstract and Applied Analysis

Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces

Hark-Mahn Kim and Juri Lee

Full-text: Open access

Abstract

We consider general solution and the generalized Hyers-Ulam stability of an Euler-Lagrange quadratic functional equation f r x + s y + r s f x - y = r + s r f x + s f y in fuzzy Banach spaces, where r , s are nonzero rational numbers with r 2 + r s + s 2 - 1 0 , r + s 0 .

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 869274, 9 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393448675

Digital Object Identifier
doi:10.1155/2013/869274

Mathematical Reviews number (MathSciNet)
MR3102725

Zentralblatt MATH identifier
07095449

Citation

Kim, Hark-Mahn; Lee, Juri. Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 869274, 9 pages. doi:10.1155/2013/869274. https://projecteuclid.org/euclid.aaa/1393448675


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941.
  • T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, no. 1-2, pp. 64–66, 1950.
  • M. Th. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978.
  • P. Gavruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994.
  • P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984.
  • S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992.
  • J. M. Rassias, “On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces,” Journal of Mathematical and Physical Sciences, vol. 28, pp. 231–235, 1994.
  • J. M. Rassias, “On the stability of the general Euler-Lagrange functional equation,” Demonstratio Mathematica, vol. 29, pp. 755–766, 1996.
  • M. S. Moslehian and M. Th. Rassias:, “A characterization of inner product spaces concerning an Euler-Lagrange identity,” Communications in Mathematical Analysis, vol. 8, no. 2, pp. 16–21, 2010.
  • L. Hua and Y. Li:, “Hyers-Ulam stability of a polynomial equation,” Banach Journal of Mathematical Analysis, vol. 3, no. 2, pp. 86–90, 2009.
  • M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007.
  • H. Kim and M. Kim:, “Generalized stability of Euler-Lagrange quadratic functional equation,” Abstract and Applied Analysis, vol. 2012, Article ID 219435, 16 pages, 2012.
  • M. Fochi, “General solutions of two quadratic functional equations of pexider type on orthogonal vectors,” Abstract and Applied Analysis, vol. 2012, Article ID 675810, 10 pages, 2012.
  • T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003.
  • C. Felbin, “Finite dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992.
  • S. V. Krishna and K. K. M. Sarma, “Separation of fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 63, no. 2, pp. 207–217, 1994.
  • A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008.
  • J. Xiao and X. Zhu, “Fuzzy normed space of operators and its completeness,” Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389–399, 2003.
  • S. C. Cheng and J. M. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994.
  • I. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975.
  • T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005.
  • A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008.
  • M. Mirzavaziri and M. S. Moslehian, “A fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006.
  • B. Margolis and J. B. Diaz, “A fixed point theorem of the alternative for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 126, pp. 305–309, 1968.
  • L. Cãdariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, Article ID 4, 7 pages, 2003.
  • G. Isac and T. M. Rassias, “Stability of $\psi $-additive mappings, Applications to nonliear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219–228, 1996.
  • T. Z. Xu, J. M. Rassias, M. J. Rassias, and W. X. Xu, “A fixed point approach to the stability of quintic and sextic functional equations in quasi-$\beta $ -normed spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 423231, 2010.
  • K. Cieplinski, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations-a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012.
  • L. Cadariu, L. Gavruta, and P. L. Gavruta, “Fixed points and generalized Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2012, Article ID 712743, 10 pages, 2012.
  • H. Kim, J. M. Rassias, and J. Lee, “Fuzzy approximation of an Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2013, p. 358, 2013.
  • A. Najati and S. Jung, “Approximately quadratic mappings on restricted domains,” Journal of Inequalities and Applications, vol. 2010, Article ID 503458, 10 pages, 2010.
  • O. Hadžić, E. Pap, and V. Radu, “Generalized contraction mapping principles in probabilistic metric spaces,” Acta Mathematica Hungarica, vol. 101, no. 1-2, pp. 131–148, 2003.
  • D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008.